MAUDE Adverse Event Report: Beckman Coulter, Inc. AU5800 Chemistry Analyzer; Analyzer, Chemistry (Photometric, Discrete), For Clinical Use

Beckman Coulter, Inc. AU5800 Chemistry Analyzer; Analyzer, Chemistry (Photometric, Discrete), For Clinical Use
Model Number AU5800-10 CHEMISTRY ANALYZER AU5800
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2026
Type of Reportable Event Malfunction

Brand Name
AU5800 Chemistry Analyzer
Common Device Name
Analyzer, Chemistry (Photometric, Discrete), For Clinical Use
Manufacturer (Section D)
Beckman Coulter, Inc.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
Beckman Coulter Mishima K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska 55318
+1(952)491-6938
MDR Report Key50934687
Report Number9612296-2026-00357
Device Sequence Number9563747
Product Code JJE
UDI-Device Identifier14987666543016
UDI-Public(01)14987666543016(11)240619
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-10 CHEMISTRY ANALYZER AU5800
Device Catalogue NumberB96697
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown